# SDR SWIA200413480

- Difficulty date: May 6, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 41,462 hours, 50,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 15 IN BELLY CRACKED FRAME AT AFT AIR STAIR ACTUATOR.  DISCOVERED DURING C-CHECK INSPECTION.  FRAME REPAIRED IAW EMB 120 SRM 53-00-04 PG 201-204.
